Aa
Aa
A
A
A
Close
Avatar universal

Vomited after taking my birth control pill

I vomited 3hrs 15minutes after taking the 4th pill in my packet, i had unprotected sex the night before, my pamphlet says ‘if you vomit within 3 hours of taking the pill your body may not get its usual dose of hormone’. So does that mean my pill was fully absorbed? Really worried because i never miss a pill and always take them on tim. i didnt take an extra pill the next day because i didnt have a spare pack and i thought it would have absorbed.
1 Responses
973741 tn?1342342773
What ended up happening?  If you were fully active on the pill (as in had been taking it for a while and regular with taking it) and this happened outside of 3 hours (even slightly), I wouldn't worry.  Did all turn out okay?
Have an Answer?

You are reading content posted in the Birth Control (Contraception) Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.